Jump to content
Acne.org
  • entries
    27
  • comments
    63
  • views
    28,643

It Should Have Been Day 86(Day 26 Month 3)

sonrisafingida

2,668 views

It Should Have Been Day 86

Hello guys!

the last weeks i had so but so many things to do at school, lots of homework. to study a lot and i couldn't post here.

but now i'm here and not with good news sad.png

yesterday i had an appointment with my derm and he said that my face doesn't look good after 3 months of treatment(i was something like /: ) really?! i'm only finishing the third month(/9) with 20mg/day and you say that i should have a beautiful face?! but i didn't say anything haha)

And hee gave me a week of antibiotics (Metronidazole 3*20mg/day) so i have to stop taking Sotret this week.(only)

Furthermore i have to stop using the Isotrexin gel until i finish the new cream he gave me Metrocrème (http://ivatherm.com/...-metrocreme.php)

It's so annoying when everyone tells you how bad your skin looks! god! i have mirror home too!

i asked my derm yesterday if food affects the acne, but he said not really and that i can drink milk(no more than 1l/day) and it's said that dark chocolate is good for people with acne :\ but is not good to eat fast foods and fatty meat(i do not eat this).

i do not drink milk or any dairy product because 1 year ago a dermatologist told me that these may be a cause of my acne, along with chocolate, nuts, peanuts, seeds and chips.( and i haven't been eating these since then)

but this fall i started to eat again Danette not every day and not more than one once but it's with chocolate ( have you heard about it? it's a cream desert this, is my weakness :" >), and chocolate horns sometimes and i drunk hot chocolate when i was cold but

i'm done with these!! maybe these worsened my acne again.

and now about side effects:

  • my lips are very dry but i'm using lip balm all the time
  • i had terrible shoulders pain, i mean it's like my shoulder bones hurt, but i think that my schoolbag is causing it too becauseeeeeeeeeee it is sooo heavy( yesterday it had 6 kg!!!)
  • i'm so tired but again it's because of the school i'm sure.

Today's photos

8103040736_4020ffd1cb_b.jpg

Left Cheek

8103026631_b243ecb284_b.jpg

Right Cheek

8103026779_c0c0edfbdb_b.jpg

Nose

8103027151_deac0706e5_b.jpg

Forehead

8103027035_d65d56f4b7_b.jpg

CHIN

every new pimple is where i had a blackhead (look below) { AND I HAVE A LOTS OF BLACKHEADS}

8103041152_f46d54e519_b.jpg

DAY 81 CHIN



9 Comments


Recommended Comments

Wow yeah looks like you got new and bigger ones. Shouldn't he up your dosage instead of taking you off? Im not a doctor oh well best to get a 2nd opinion.

Share this comment


Link to comment

Hang in there! I know it is the most frustrating thing ever! Your acne is similar to mine, I have a very similar cyst on my check, in the exact spot you do! (not sure yours is a cyst) but it is in the shape of a line!! what the hell!?! I hate those! I just got it shot with cortisone for the second time so I hope it goes down, but is there anything you do that helps? I fell like I have tried everything, tea tree oil, aspirin, salt, honey, baking soda, calamine lotion, clay masks....?!? somethings gotta give!!!!

Share this comment


Link to comment

Wow yeah looks like you got new and bigger ones. Shouldn't he up your dosage instead of taking you off? Im not a doctor oh well best to get a 2nd opinion.

yeah and that's why he put me off and to take antibiotics. to not get infected or something like this

Hang in there! I know it is the most frustrating thing ever! Your acne is similar to mine, I have a very similar cyst on my check, in the exact spot you do! (not sure yours is a cyst) but it is in the shape of a line!! what the hell!?! I hate those! I just got it shot with cortisone for the second time so I hope it goes down, but is there anything you do that helps? I fell like I have tried everything, tea tree oil, aspirin, salt, honey, baking soda, calamine lotion, clay masks....?!? somethings gotta give!!!!

is a cyst and is there forr a long timee:( i did not hear about those shots :/ nothing else than using the Skinoren and until now Isotrexin. i want it goneeee too

Share this comment


Link to comment

I went on antibiotcs too , haha:D.

Don't worry , it's the normal procces of accutane for the acne to get worse at first , but then it will clear it up.

Share this comment


Link to comment

I went on antibiotcs too , haha:D.

Don't worry , it's the normal procces of accutane for the acne to get worse at first , but then it will clear it up.

yeah i know but my derm and my GP were something like OMG! you're face is horrible. you had never a face like this. because of sotret you should have a better face and blabla hhaha(no with this words obviously hahaha)

but apar of my chin i don't see something that is worse than another time

but i'll take these antibiotics and i'll continue with sotret and everything will be ok hahaha

Share this comment


Link to comment

As for antibiotics, I think your dermatologist is making the right move. Try to ask for Amoxicillin 500mg 3x a day or cephalexin 500mg 3x day. I had acne just like yours for two years because I didnt have health insurance. I am now insured and my skin is clear. I believe that anti-biotics will heal your face. Any scars do fade over time. Your doctors are geniuses. Staying on accutane and taking anti-biotics is bloody brilliant!

Share this comment


Link to comment

do you get nauseous when taking antibiotics? I did so I had to stop asap x:

good luck with your medication though :>!

Share this comment


Link to comment
×